# SDR HEEA0011864

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001278500
- Condition: Intermittent
- Location: Cockpit Vhf
- Component: RT40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT40 TRANSCEIVER VERY INTERMITTENT RECEIVE.
